Robitussin PS 200mLRobitussin PS provides symptomatic relief for congested chests and coughs as well as nasal stuffiness due to the common cold.Robitussin PS contains Pseudoephedrine? a decongestant which decreases swelling in the nasal passage. This helps to decrease congestion and increase drainage of mucus. It also contains Guaiphenesin? an expectorant which helps to loosen phlegm and thin bronchial secretions to make coughs more productive. This makes it easier to cough up and remove phlegm from the airway.IngredientsEACH 10mL OF SYRUP CONTAINS: GUAIPHENESIN 200mg PSEUDOEPHEDRINE HYDROCHLORIDE 60mgALSO CONTAINS: Ethanol (alcohol) 31mg/mL (3.8%v/v)? sodium benzoate and sodium saccharin. This product contains sorbitol (5.9mg/10mL) which may have a laxative effect or cause diarrhoea in some people. This is more likely if several products containing sorbitol or related substances are consumed simultaneously. Sugar Free.Double Action Formula (Expectorant and Decongestant)Sugar FreeNon-DrowsyPleasant TastingAvailable in 100mL & 200mLDosageChildren 2 – under 6 years 2.5mL- Every 6 hours orally when necessary -4 doses in 24 hoursChildren 6 – under 12 years 5mL- Every 6 hours orally when necessary -4 doses in 24 hoursAdults and Children over 12 years 10mL -Every 6 hours orally when necessary -4 doses in 24 hoursDo not exceed the recommended dosage. Do not use in children under 2 years of age. For children 2-6 years? consult a medical professional.
Subscribe to our newsletter
A short sentence describing what someone will receive by subscribing